Content area

|
|

Alvorlig komplikation i forbindelse med slankekur med humant choriongonadotropin

Forfatter(e)
Line Thellesen1, Louise Jørgensen2, Jakob von Halling Regeur3 & Ellen Løkkegaard1 1) Gynækologisk Afdeling, Hillerød Hospital 2) Radiologisk Afdeling, Hillerød Hospital 3) Kirurgisk Afdeling, Hillerød Hospital Ugeskr Læger 2014;176:V09120524
Reference: 
Ugeskr Læger 2014;176:V09120524
Blad nummer: 
Sidetal: 
1410-1411
Serious complications to a weight loss programme with HCG
A 28-year-old woman presented with abdominal pain. Prior to admission she had injected human chorionic gonadotropin (hCG) intramuscularly as part of a weight loss programme. A computed tomography detected a thrombosis of the superior mesenteric vein and with a gynaecologic scan she was found to be six weeks pregnant despite using oral contraception. Treatment with anticoagulant therapy was started, and a surgical abortion was performed. hCG bought illegal is used as a part of a weight loss program. Whether HCG injected in small amounts is a risk factor of venous thrombosis and whether it is able to reduce the effect of oral contraception is unknown.
Du skal være logget ind for at læse denne artikel
Log ind

Right side

af Merete Stampe Mølberg | 18/10
2 kommentarer
af Susanne Mejlby Nielsen | 18/10
4 kommentarer
af Jan Nielsen | 16/10
7 kommentarer
af Poul Erik Buchholtz | 16/10
1 Kommentar
af Poul Ole Eriksen | 16/10
2 kommentarer
af Christian Schlütter | 16/10
2 kommentarer
af Sven Felsby | 08/10
1 Kommentar